The Stacks Project


Bibliography item: Keller

authorKeller, Bernhard
titleChain complexes and stable categories
year1990
typearticle
journalManuscripta Math.
number4
volume67
pages379–417
fjournalManuscripta Mathematica

BibTeX code

You can use the following code to cite this item yourself.

@article{Keller,
  author = {Keller, Bernhard},
  title = {Chain complexes and stable categories},
  year = {1990},
  journal = {Manuscripta Math.},
  number = {4},
  volume = {67},
  pages = {379--417},
  fjournal = {Manuscripta Mathematica},
}